# SDR GLBA20090504F

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 26,557 hours, 32,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 1294000339
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - AIRSTAIR DOOR WAS FOUND CORRODED ON LOWER END CLOSURE AREA. MAINTENANCE REMOVED A SECTION OF THE LOWER INNER DOOR PAN, CLEANED CORROSIONFROM INNER MATERIAL, INTALLED NEW LOWERE DOOR PAN AND INSTALLED THE HINGE ASSEMBLY IAW EO 09-1900-52-001.
